Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 7 (1994), Issue 1, Pages 13-23
http://dx.doi.org/10.1155/S104895339400002X

Initial value problems for integro-differential equations of Volterra type in Banach spaces

Shandong University, Department of Mathematics, Jinan 250100, China

Received 1 November 1993; Revised 1 February 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper investigates the extremal solutions of initial value problems for first order integro-differential equations of Volterra type in Banach spaces by means of establishing a comparison result.